# SDR AC2A099717

- Difficulty date: December 17, 2004
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N6533U
- Make and model: Bell 206L-3
- Aircraft serial: 51439
- Aircraft time: 12,764 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Part serial: 40026500
- Condition: Weak
- Location: Master
- Part time: 438 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY IS WEAK.  CHARGED BATTERY, PERFORMED FIRST CAPACITY CHECK, FAILED AFTER 26 MINUTES.  RECHARGED WITH CONDITIONING CHARGE OF C1/10.  BATTERY FAILED SECOND CAPACITY CHECK AFTER 48 MINUTES.  REPLACED BATTERY WITH NEW PART.  RETURNED FOR WARRANTY CONSIDERATION.
